# SDR AALA950537

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1473K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11515
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 71539
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1658 - DURING TAKEOFF CRP, NOSE LANDING GEAR ALERT ON MFDU, GEAR HANDLE LIGHT ILLUMINATED WITH CORRESPONDING VIBRATION.  GEAR CYCLED WITH NO IMPROVEMENT.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR SELECTOR VALVE AND RESTRICTOR.  CYCLED GEAR, SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
